# SDR SWIA201335350

- Difficulty date: November 15, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,238 hours, 56,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTS IN ROW 9 SEATS B-C ARE BURNED OUT.  FLT 6346 RELAMPED.
